# SDR GLBA96027

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OSH - CREW REPORTED THAT THE GEAR INTRANSIT LIGHT AND HORN WOULD NOT EXTINGUISH WHEN GEAR SELECTED UP.  CREW ELECTED TO DO AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE JACKED AIRCRAFT AND PEFORMED FOUR COMPLETE GEAR SWING CYCLES.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
